Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 13, NWS San Angelo, TX

May 19, 2015Coke County, Sterling County, Tom Green County, Texas

NWS San Angelo, TX issued this flash flood warning at May 19, 2015, 2:27 AM CDT for Coke County, Sterling County, Tom Green County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2015, 2:27 AM CDT (07:27 UTC)
Expired
May 19, 2015, 5:30 AM CDT
In force
3 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

Counties Coke County, TX, Sterling County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 67 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 7.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
634 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
2129 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

009 
WGUS54 KSJT 190727
FFWSJT
TXC081-431-451-191030-
/O.NEW.KSJT.FF.W.0013.150519T0727Z-150519T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
227 AM CDT TUE MAY 19 2015

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COKE COUNTY IN WEST CENTRAL TEXAS...
  NORTHWESTERN TOM GREEN COUNTY IN WEST CENTRAL TEXAS...
  STERLING COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 530 AM CDT

* AT 222 AM CDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE 
ACROSS THE WARNED AREA. NATIONAL WEATHER SERVICE DOPPLER RADAR 
INDICATED 2 TO 5 INCHES OF RAINFALL HAS OCCURRED OVER THE PAST FEW 
HOURS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES...WITH LOCALLY 
HIGHER AMOUNTS...ARE POSSIBLE THROUGH 530 AM CDT.

* IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE:
  FLOODING OF LOW LYING ROADS AND INTERSECTIONS.
  RAPID RISE OF AREA CREEKS...STREAMS...AND ARROYOS.

  WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH THEM
  COMPLETELY OFF THE ROAD.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...STERLING
CITY...ROBERT LEE...E.V. SPENCE RESERVOIR NEAR PAINT CREEK RECREATION
AREA...WATER VALLEY...SILVER...SANCO AND BROOME.

THIS INCLUDES THE LOW WATER CROSSINGS AT...
  WALNUT GROVE CROSSING GRAPE CREEK...
  MARCH CROSSING EAST FORK GRAPE CREEK...
  POST OAK CROSSING NORTH CONCHO RIVER...
  HALL CROSSING DRY CREEK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3198 10126 3203 10127 3204 10125 3209 10081
      3208 10033 3164 10037 3164 10067 3153 10068
      3154 10127

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 19, 12:59 AM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, May 19, 12:59 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1259 AM CDT Tue May 19 2015

.AVIATION...
/06Z TAFS/

Showers and thunderstorms with very heavy rain will reduce
visibility and ceilings to MVFR or IFR overnight, across much
of the area northwest of a line from Mertzon to San Angelo to
Abilene. The KSJT and KABI taf sites will be affected. Other
scattered showers/thunderstorms will develop overnight and
may temporarily affect our southern TAF sites. Outside of the
convection, some low cloud development is expected with
ceilings in the 800-1500 ft range, overnight through mid-
morning Tuesday. Additional development of showers and
thunderstorms is expected Tuesday afternoon and evening,
although there is uncertainty at this time with the specific
placement. Further TAF adjustments will be made with
subsequent updates.

19

&&

.PREV DISCUSSION... /ISSUED 610 PM CDT Mon May 18 2015/

AVIATION...
/00Z TAFS/
Mainly VFR conditions are expected through much of this evening.
Widespread stratus will spread north across West Central Texas late
tonight through much of Tuesday, with MVFR/IFR ceilings at the
terminals. Also, a few storms are possible this evening along the
I-10 corridor, and will add a VCTS to the KSOA terminal. Also, a
complex of storms will probably move across the Big Country
Tuesday morning and early afternoon and gone with 5SM -TSRA and
the KABI terminal between 12Z and 15Z.

PREV DISCUSSION... /ISSUED 338 PM CDT Mon May 18 2015/

SHORT TERM...
(Tonight and Tuesday)

.Flash flood watch midnight tonight through 7 PM Tuesday for the
Big Country and N. Concho Valley...

Complex of storms is expected to develop in the Permian Basin and
South Plains, then move east into the Big Country late tonight and
Tuesday. With precipitable waters increasing to 1.5 inches, locally
heavy rainfall possible. A weak cold front will approach the Big
Country late tonight, providing a low level focus for storm
development. An upper shortwave will be moving in from the west
at the same time, producing mid level lift. Outflow from the
storms may push into the northern Concho Valley...thus Sterling,
Coke and Runnels counties were added into the Flash Flood Watch.

Isolated to scattered thunderstorms may develop earlier this
afternoon and evening, mainly in Crockett and Sutton counties, the
Concho Valley and Western Big Country. There is an isolated severe
threat, with large hail and damaging winds. Localized flooding
will also be possible near the stronger storms.

04

LONG TERM...
(Tuesday night through Monday)

The forecast in a nutshell: It's not going to rain every day at
any particular location, but we are looking at several rounds of
potentially heavy rainfall over the next week. Localized rainfall
amounts exceeding 5 inches are not out of the question. However,
where the heaviest rainfall occurs will be dependent on the
location of certain mesoscale features. Numerical guidance will
likely have a poor handle on the mesoscale features further out in
time, so there will be plenty of forecast fine-tuning that needs
to be done over the coming days. Overall, the severe weather
threat is relatively low, but flash flooding will be a significant
concern. Now let's drill down for some details.

Southwest flow aloft will be the theme this week, as has been the
case for most of the month of May. As we begin the long-term
portion of the forecast (Tuesday night), a potent shortwave trough
will be lifting northeast across the southern Plains. Convection
will be possible overnight, especially across the Big
Country/Heartland counties, but the strongest lift will be moving
east and should limit the amount of precipitation.

A cold front is forecast to dip south into West Central TX on
Wednesday into Wednesday evening. There remains some disagreement
within the 12z model suite regarding how quickly this boundary
moves south into the area. The GFS is notably slower, bringing
the front south of I-20 by midday Thursday, a good 12-18 hours
slower than the NAM, GEM, and ECMWF. The thinking is that with
convection along/north of the boundary, the front will move south
more quickly, more in line with the faster solutions. This
presence of this front will be a player in the potential for heavy
rainfall again on Wednesday afternoon and evening. Precipitable
water values are progged to be in the 1.3 to 1.6" range by this
time, providing ample moisture for convective development. Winds
at 850 mb are forecast to remain from the south at near 15 mph,
maintaining the fetch of moisture from the Gulf.

Additional model differences arise on Thursday. The NAM and ECMWF
dry out the boundary layer quite a bit more than the GFS, which
maintains dewpoints in the mid/upper 60s. Regardless, Thursday is
likely to be a relative lull in precipitation as short-wave
ridging aloft traverses the area. By Thursday night and Friday,
however, the models are indicating another shortwave trough
lifting northeast across Far West TX, providing additional
synoptic scale ascent over the region. This lift, combined with
the presence of the decaying frontal boundary, will likely aid in
additional rainfall.

This pattern will persist through the weekend, keeping at least
chance PoPs in the forecast areawide. A strong shortwave trough is
forecast to lift northeast across West TX over the weekend. This
will provide another shot at heavy rainfall and stronger
thunderstorms. Temperatures will run near to slightly below normal
for much of the period with highs in the mid 70s to lower 80s and
overnight lows generally in the 60s.

Johnson

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 67  81  62  70  61 /  40  40  50  30  60
San Angelo 	 67  85  64  75  63 /  30  30  50  30  50
Junction 	 69  85  66  79  65 /  20  20  50  30  40

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through this evening FOR THE FOLLOWING ZONES:
Callahan...Coke...Fisher...Haskell...Jones...Nolan...Runnels...
Shackelford...Sterling...Taylor...Throckmorton.

&&
Hazardous weather outlook, May 18, 3:34 PM CDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
334 PM CDT MON MAY 18 2015

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-192045-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
334 PM CDT MON MAY 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR HEAVY RAINFALL OVER THE BIG
COUNTRY AND NORTHERN CONCHO VALLEY...AFTER MIDNIGHT AND THROUGH
7 PM TUESDAY. FLOODING IN URBAN AREAS AND LOW LYING AREAS IS
POSSIBLE. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE LATE THIS
AFTERNOON AND THROUGH THE EVENING...MAINLY OVER CROCKETT COUNTY...THE
CONCHO VALLEY AND WESTERN BIG COUNTRY. THE MAIN THREATS ARE LARGE
HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAVY RAINFALL AND POTENTIAL FLASH FLOODING WILL CONTINUE TUESDAY
ACROSS THE BIG COUNTRY AND NORTHERN CONCHO VALLEY.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE INTO NEXT WEEK. SOME
STORMS MAY BECOME STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING
WINDS BEING THE MAIN CONCERNS. IN ADDITION...DANGEROUS CLOUD TO
GROUND LIGHTNING AND HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR TONIGHT.

In the hours before

Local storm report, May 19, 12:54 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1254 AM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     HEAVY RAIN       4 WSW SAN ANGELO        31.42N 100.51W
05/19/2015  M3.83 INCH       TOM GREEN          TX   NWS EMPLOYEE

&&

EVENT NUMBER SJT1500382

DOLL
Local storm report, May 19, 1:03 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
103 AM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     FLOOD            1 E WALL                31.37N 100.29W
05/18/2015                   TOM GREEN          TX   AMATEUR RADIO

            WATER COVERING HWY 67 FROM THE SURROUNDING FIELDS. THE
            WATER COVERS ALL ROADWAYS/FIELDS FOR A CONSIDERABLE
            DISTANCE.

&&

EVENT NUMBER SJT1500383

DOLL
Local storm report, May 19, 1:10 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
110 AM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     FLOOD            SAN ANGELO              31.45N 100.45W
05/19/2015                   TOM GREEN          TX   PUBLIC

            SAN ANGELO REGIONAL AIRPORT IS CLOSED TODAY DUE TO
            FLOODING. FLIGHTS BEING DIVERTED TO ABILENE AIRPORT.

&&

EVENT NUMBER SJT1500384

DOLL
Local storm report, May 19, 1:15 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
115 AM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 AM     FLOOD            SAN ANGELO              31.45N 100.45W
05/19/2015                   TOM GREEN          TX   AMATEUR RADIO

            MONROE ST AND AVENUE H FLOODED. WATER 10 TO 12 FEET
            DEEP. ONE CAR HAS BEEN SWEPT AWAY. OTHER CARS IN DANGER
            OF SAME.

&&

EVENT NUMBER SJT1500385

DOLL
Local storm report, May 19, 1:23 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
123 AM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     TSTM WND GST     12 S SAN ANGELO         31.27N 100.45W
05/18/2015  M58 MPH          TOM GREEN          TX   AMATEUR RADIO

1051 PM     HEAVY RAIN       12 S SAN ANGELO         31.27N 100.45W
05/18/2015  M6.50 INCH       TOM GREEN          TX   AMATEUR RADIO

&&

EVENT NUMBER SJT1500386
EVENT NUMBER SJT1500387

DOLL
Local storm report, May 19, 1:44 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
144 AM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 AM     FLOOD            4 S SAN ANGELO          31.38N 100.45W
05/19/2015                   TOM GREEN          TX   AMATEUR RADIO

            COUNTRY CLUB RD AND RATLIFF RD INTERSECTION FLOODED.

&&

EVENT NUMBER SJT1500388

DOLL

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:17 PM CDTSpecial Weather StatementSJTSan Saba28 min
May 18, 7:27 PM CDTSevere Thunderstorm WarningSJTCrockett48 min
May 18, 7:56 PM CDTSpecial Weather StatementSJTSchleicher34 min
May 18, 8:04 PM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher, Tom Green41 min
May 18, 8:13 PM CDTSpecial Weather StatementSJTMason32 min
May 18, 8:37 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, Menard38 min
May 18, 8:45 PM CDTSevere Thunderstorm WarningSJTIrion, Tom Green45 min
May 18, 9:07 PM CDTSpecial Weather StatementSJTConcho23 min
May 18, 9:13 PM CDTSevere Thunderstorm WarningSJTConcho, McCulloch, Menard47 min
May 18, 9:26 PM CDTSpecial Weather StatementSJTIrion, Sterling, Tom Green34 min
May 18, 9:58 PM CDTSpecial Weather StatementSJTMenard32 min
May 18, 10:03 PM CDTSpecial Weather StatementSJTCoke, Tom Green27 min
May 18, 10:15 PM CDTAreal Flood AdvisorySJTConcho, Menard90 min
May 18, 10:29 PM CDTAreal Flood AdvisorySJTTom Green2 hr
May 18, 10:47 PM CDTAreal Flood AdvisorySJTCoke, Nolan, Tom Green118 min
May 18, 10:54 PM CDTFlash Flood WarningSJTTom Green3 hr
May 18, 11:06 PM CDTSpecial Weather StatementSJTTom Green24 min
May 18, 11:13 PM CDTSevere Thunderstorm WarningSJTTom Green47 min
May 18, 11:41 PM CDTSpecial Weather StatementSJTUpton34 min
May 19, 12:07 AM CDTSpecial Weather StatementSJTTom Green23 min
May 19, 12:14 AM CDTSevere Thunderstorm WarningSJTRunnels, Tom Green46 min
May 19, 12:20 AM CDTSevere Thunderstorm WarningSJTCrockett40 min
May 19, 12:34 AM CDTFlash Flood WarningSJTTom Green3 hr
May 19, 12:51 AM CDTSpecial Weather StatementSJTIrion24 min
May 19, 12:53 AM CDTSevere Thunderstorm WarningSJTCrockett67 min
May 19, 1:00 AM CDTSevere Thunderstorm WarningSJTTom Green30 min
May 19, 1:50 AM CDTSevere Thunderstorm WarningSJTCrockett, Irion55 min
May 19, 2:29 AM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher46 min
May 19, 2:41 AM CDTSevere Thunderstorm WarningSJTCoke, Irion, Sterling, Tom Green49 min
May 19, 3:13 AM CDTSevere Thunderstorm WarningSJTIrion, Schleicher, Tom Green47 min
May 19, 3:25 AM CDTAreal Flood AdvisorySJTIrion2 hr
May 19, 3:27 AM CDTAreal Flood AdvisorySJTIrion2 hr
May 19, 3:33 AM CDTFlash Flood WarningSJTTom Green3 hr
May 19, 3:56 AM CDTSpecial Weather StatementSJTSchleicher, Tom Green49 min
May 19, 4:19 AM CDTAreal Flood AdvisorySJTNolan116 min
May 19, 4:28 AM CDTSpecial Weather StatementSJTSchleicher32 min
May 19, 5:29 AM CDTAreal Flood AdvisorySJTMenard, Schleicher91 min
May 19, 5:31 AM CDTSpecial Weather StatementSJTMenard29 min
May 19, 6:28 AM CDTAreal Flood AdvisorySJTMenard92 min
May 19, 6:30 AM CDTRiver Flood WarningSJTTom Green25 hr
May 19, 6:35 AM CDTRiver Flood WarningSJTIrion, Tom Green20 hr
May 19, 4:04 PM CDTSpecial Weather StatementSJTThrockmorton26 min
May 19, 4:27 PM CDTSpecial Weather StatementSJTThrockmorton63 min
May 19, 5:04 PM CDTSpecial Weather StatementSJTCallahan56 min
May 19, 5:16 PM CDTSevere Thunderstorm WarningSJTCallahan59 min
May 19, 5:31 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman29 min
May 19, 5:38 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor22 min
May 19, 6:03 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman57 min
May 19, 6:28 PM CDTSevere Thunderstorm WarningSJTCallahan62 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.